# SDR SWAA2022030130608

- Difficulty date: December 15, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 62,726 hours, 36,969 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT: AFT CARGO DOOR THRESHOLD WEB HAS CORROSION; BS 794 TO BS 847; RBL 21 TO RBL 29; WL 165. / REMOVED AND REPLACED THRESHOLD WEB ACB CARGO DOOR AT BS 794 BS 874 RBL 21 TO RBL 29 WL 165 IAW SRM 51-40-02-0G-0 AND DWG 146A8340 59205U 05JAN19
